# SDR GTIA9800051

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LRD - FLT 902 - LANDING GEAR EXTENSION WAS NORMAL.  ABOUT 700 FEET ABOVE THE RUNWAY, RT MAIN GEAR RED UNSAFE LIGHT CAME ON FOR 1-2 SECONDS, EVER 5-10 SECONDS.  WENT AROUND BUT THE LEFT GEAR DOWN.  UNSAFE INDICATIONS STOPPED.  USED QRH PROCEDURES, RECYCLED GEAR.  AFTER LOOKING IN GEAR IN PERISCOPE, WE WERE NOT CERTAIN STRIPES WERE LINED UP.  WARNING DID NOT OCCUR AGAIN AFTER GEAR WAS EXTENDED SECOND TIME.  RE-RACKED PROXIMITY WARNING SYSTEM CONTROL BOX AND CLEANED RT MAIN GEAR PROXIMITY SWITCH SYSTEM.  SELF TEST GOOD IAW DC-9 MM 32-60-1.  (M)
